# SDR 96ZZZX5305

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8181H
- Make and model: Piper PA-28-236
- Aircraft serial: 288011073
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8529245
- Condition: Weld Split
- Location: Engine Oil
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST OIL PRESSURE IN-FLIGHT.  RETURNED TO AIRPORT FOR A SAFE LANDING.  INVESTIGATION FOUND OLD WELD REPAIR ON OIL COOLER LET GO.  METAL FOUND IN OIL FILTER.  ENGINE BEING DISASSEMBLED FOR INSPECTION.
